Publication TypeJournal Article
Year of Publication2019
JournalDynamic Systems and Applications
Start Page183
Date Published02/2019
AMS Subject Classificationasymptotic property, contraction mapping theorem, existence and uniqueness, nabla fractional difference equation

In this paper, we reformulate certain nabla fractional difference equations which had been investigated by other researchers. The previous results seem to be incomplete. By using Contraction Mapping Theorem, we establish conditions under which solutions exist and are unique and have certain asymptotic properties.

Refereed DesignationRefereed
Full Text

[1] K. S. Miller, B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley and Sons, New York, NY, USA, 1993.
[2] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, CA, USA, 1999.
[3] G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993.
[4] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Application of Fractional Differential Equations, North Holland Mathematics Studies, 204, 2006.
[5] K. S. Miller, B. Ross, Fractional Difference Calculus, Proceedings of the International Symposium on Univalent Functions, Fractional Calculus and Their Applications, Nihon University, Koriyama, Japan, May (1988), 139-152; Ellis Horwood Ser. Math. Appl., Horwood, Chichester, 1989.
[6] T. Abdeljawad, F. M. Atici, On the Definitions of Nabla Fractional Operators,Abstr. Appl. Anal., Volume 2012 (2012), Article ID 406757, 13 pages.
[7] H. L. Gray, N. F. Zhang, On a New Definition of the Fractional Difference, Math. Comput., 50(182) (1988), 513-529.
[8] F. M. Atıcı, P. W. Eloe, Discrete Fractional Calculus with the Nabla Operator, Electron. J. Qual. Theory Differ. Equ., No.3 (2009), 1-12.
[9] T. Abdeljawad, On Riemann and Caputo Fractional Differences, Comput. Math. Appl., 62 (2011), 1602-1611.
[10] T. Abdeljawad, D. Baleanu, Fractional Differences and Integration by Parts, J. Comput. Anal. Appl., 13 (2011), 574-582.
[11] F. M. Atıcı, P. W. Eloe, A Transform Method in Discrete Fractional Calculus, Int. J. Difference Equ., 2(2) (2007), 165-176.
[12] F. M. Atıcı, P. W. Eloe, Initial Value Problems in Discrete Fractional Calculus, Proc. Amer. Math. Soc., 137(3) (2009), 981-989.
[13] F. M. Atıcı, P. W. Eloe, Linear Systems of Fractional Nabla Difference Equations,Rocky Mountain J. Math., 41(2) (2011), 353-370.
[14] C. Goodrich, Existence of a Positive Solution to a Class of Fractional Differential Equations, Appl. Math. Lett., 23 (2010), 1050-1055.
[15] N. R. O. Bastos, R. A. C. Ferreira, D. F. M. Torres, Discrete-time Fractional Variational Problems, Signal Processing, 91(3) (2011), 513-524.
[16] G. A. Anastassiou, Nabla Discrete Fractional Calculus and Nabla Inequalities, Math. Comput. Model., 51(5-6) (2010), 562-571.
[17] J. Hein, Z. McCarthy, N. Gaswick, B. McKain, K. Speer, Laplace Transforms for the Nabla Difference Operator, PanAmer. Math. J., 21(3) (2011), 79-97.
[18] J. Alzabut, T. Abdeljawad, D. Baleanu, Nonlinear Delay Fractional Difference Equations with Applications on Discrete Fractional Lotka-Volterra Competition Model, J. Comput. Anal. Appl, 25(5) (2018), 889-898 .
[19] J. Alzabut, T. Abdeljawad, H. Alrabaiah, Oscillation Criteria for Forced and Damped Nabla Fractional Difference Equations, J. Comput. Anal. Appl, 24(8) (2018), 1387-1394 .
[20] B. Abdalla, K. Abodayeh, T. Abdeljawad, J. Alzabut, New Oscillation Criteria for Forced Nonlinear Fractional Difference Equations, Vietnam J. Math., 45(4) (2017), 609-618.
[21] R. Mert, L. Erbe, T. Abdeljawad, A Variational Approach of Sturm-Liouville Problem in Fractional Difference Calculus, Dynam. Systems Appl, 27(1) (2018), 137-148.
[22] C. Goodrich, Allan C. Peterson, Discrete Fractional Calculus, Springer, 2015.
[23] T. Abdeljawad, On Delta and Nabla Caputo Fractional Differences and Dual Identities,Discr. Dynam. Nat. Soc., 2013 (2013), Article ID 406910, 12 pages.
[24] T. Abdeljawad, Dual Identities in Fractional Difference Calculus within Riemann, Adv. Differ. Equ., 2013(36) (2013), 16 pages.
[25] T. Abdeljawad, D. Baleanu, Monotonicity Results for Fractional Difference Operators with Discrete Exponential Kernels, Adv. Differ. Equ., 2017(78) (2017), 9 pages.
[26] T. Abdeljawad, D. Baleanu, On Fractional Derivatives with Exponential Kernel and Their Discrete Versions, Rep. Math. Phys., 80(1) (2017), 11-27.
[27] T. Abdeljawad, D. Baleanu, Monotonicity Analysis of a Nabla Discrete Fractional Operator with Discrete Mittag-Leffler Kernel, Chaos Solitons Fractals, (2017).
[28] T. Abdeljawad, Q. M. Al-Mdallal, Discrete Mittag-Leffler Kernel Type Fractional Difference Initial Value Problems and Gronwall’s Inequality, J. Comput. Appl. Math., In Press, Corrected proof, doi.org/10.1016/j.cam2017.10.021.
[29] T. Abdeljawad, Q. M. Al-Mdallal, M. A. Hajji, Arbitrary Order Fractional Difference Operators with Discrete Exponential Kernels and Applications, Discrete Dyn. Nat. Soc., 2017 (2017), Article ID 4149320, 8 pages.
[30] T. Abdeljawad, D. Baleanu, Discrete Fractional Differences with Nonsingular Discrete Mittag-Leffler Kernels, Adv. Differ. Equ., 2016(232) (2016), 18 pages.
[31] W. G. Kelley, A. C. Peterson, The Theory of Differential Equations, Second Edition, Springer, New York, 2010.
[32] A. Brackins, Boundary Value Problems Of Nabla Fractional Difference Equations, Ph.D. Thesis, University of Nebraska, 2014.